MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record for the lens was reviewed.No issues were noted.The lens has been returned and is currently being evaluated.
 
Event or Problem Description
Site reported 10 diopter lens was implanted into the left eye and the patient was +4.00 postoperatively and remained hyperopic following light treatments.The lens was explanted and a 15 diopter lal was implanted on (b)(6) 2021.Rxsight's first awareness of the event occurred on (b)(6) 2021.
 
Additional Manufacturer Narrative
Site reported, 10 diopter lens was implanted into the left eye.And the patient was +4.00 postoperatively.And remained hyperopic following light treatments.The lens was explanted, and a 15 diopter lal was implanted on (b)(6) 2021.Rxsight's first awareness of the event occurred on (b)(6) 2021.The lens was returned for evaluation.Visual inspection confirmed, that only half of the lens was returned for evaluation.No issues relating to the reported issue were noted.
 
Event or Problem Description
Site reported, 10 diopter lens was implanted into the left eye.And the patient was +4.00 postoperatively.And remained hyperopic following light treatments.The lens was explanted.And a 15 diopter lal was implanted on (b)(6) 2021.Rxsight's first awareness of the event occurred on (b)(6) 2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11319754
Report Number3012712027-2021-00006
Device Sequence Number16322547
Product Code PZK
UDI-Device Identifier00818806020036
UDI-Public010081880602003617220731
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;